# SDR SCNA96127

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACKS WERE FOUND IN SKIN AROUND RIVETS JUST BELOW THE LOWER CHORD OF THE REAR SPAR UNDER NR 2 AND NR 3 SPOILERS.  FABRICATED AND INSTALLED A WAFFLE DOUBLER IN ACCORDANCE WIITH B727 SRM 51-40-3, FIGURE 1.
